# SDR DALA2024121611737

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037 BTW L-17L AND L-18L AT PASSENGER COMPARTMENT (CPAX). SUMMARY OF NRC 00579: FRAME STA Y=1037 BTW L-17L AND L-18L AT PASSENGER COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-0G PROCEDURE 4 REPAIR 4. (LP #0709303)
